Pacific Journal of Mathematics

Characterizations of Radon partitions.

William R. Hare and John W. Kenelly

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 159-164.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971275

Mathematical Reviews number (MathSciNet)
MR0276868

Zentralblatt MATH identifier
0209.26504

Subjects
Primary: 52.34

Citation

Hare, William R.; Kenelly, John W. Characterizations of Radon partitions. Pacific J. Math. 36 (1971), no. 1, 159--164. https://projecteuclid.org/euclid.pjm/1102971275


Export citation

References

  • [1] L. Kosmak, A remark on Hetty'sTheorem, Spisy Prirod Fak Univ. Brno (1963), 223-225; (see Math. Rev. 29).
  • [2] Norman Miller, ElementaryProblem E 2019, Amer. Math. Monthly 74 (1967), 1005-1006; 75 (1968), 1115-1116.
  • [3] I. V. Proskuryakov, A property of n-dimensionalaffine space connected with Hetty's Theorem, Usp. Math. Nauk, 14 (1959), 215-222; (see Math. Rev. 20).
  • [4] J. Radon, Mengen konvexer Krper, die einen gemeinsamenPunktenthalten, Math. Ann. 83 (1921), 113-115.